Alert archive / Louisiana / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 79, NWS Lake Charles, LA

April 30, 2017Saint Martin Parish, St. Mary Parish, Louisiana

NWS Lake Charles, LA issued this severe thunderstorm warning at Apr 30, 2017, 8:58 AM CDT for Saint Martin Parish, St. Mary Parish, Louisiana. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 30, 2017, 8:58 AM CDT (13:58 UTC)
Expired
Apr 30, 2017, 9:45 AM CDT
In force
47 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Saint Martin Parish, LA, St. Mary Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 30, 1:49 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 2.0 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2017-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1930 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2017-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 171 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1930 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
551 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
171 m²/s²
0-3 km storm-relative helicity
232 m²/s²
Significant tornado parameter
1.4
Supercell composite
7.9

Open this sounding in Storm Lab

The text

As transmitted.

708 
WUUS54 KLCH 301358
SVRLCH
LAC099-101-301445-
/O.NEW.KLCH.SV.W.0079.170430T1358Z-170430T1445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lake Charles LA
858 AM CDT SUN APR 30 2017

The National Weather Service in Lake Charles has issued a

* Severe Thunderstorm Warning for...
  Northeastern St. Mary Parish in south central Louisiana...
  Southeastern St. Martin Parish in south central Louisiana...

* Until 945 AM CDT

* At 858 AM CDT, severe thunderstorms were located along a line
  extending from near Belle River to 6 miles south of Patterson,
  moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Morgan City, Franklin, Patterson, Berwick, Bayou Vista,
  Stephensville, Burns Point, Ellerslie, Patterson Memorial Airport,
  Bayou Geneve, Amelia, Pierre Part and Centerville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A tornado watch remains in effect until 900 AM CDT for south central
Louisiana.

LAT...LON 2959 9116 2961 9118 2955 9124 2955 9128
      2951 9127 2948 9129 2953 9143 2955 9141
      2954 9145 2955 9146 2957 9154 2961 9155
      2997 9134 2997 9125 2986 9120 2983 9111
      2980 9109 2964 9111 2963 9108
TIME...MOT...LOC 1358Z 259DEG 24KT 2986 9117 2960 9135 

HAIL...1.00IN
WIND...60MPH
 
$$

24

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 6:46 AM CDT, 2 hours 12 minutes earlier.

Area forecast discussion, Apr 30, 6:46 AM CDT, 2 hours 12 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
646 AM CDT Sun Apr 30 2017

.DISCUSSION...
For the 4/30/17 12Z TAFs.

&&

.AVIATION...
Main concerns are thunderstorms ahead of front which is moving
into the lower Acadiana region. Will continue for forecast storms
with gusty winds at LFT and ARA. Remaining TAF sites should see
improving conditions this morning although will have VCSH for LCH
and AEX.

Windy conditions will subside as well at LFT and ARA this morning.
Winds behind the front should be NW and subside to 10 knots
elsewhere.

MVFR ceilings can be expected through the morning at LFT and ARA.
Otherwise, skies should be clearing across the region.

&&

.PREV DISCUSSION... /issued 333 AM CDT Sun Apr 30 2017/

DISCUSSION...

Short Term...Today through Monday

Main forecast issue in ongoing thunderstorm activity especially
over eastern parts of the forecast area. Models including latest
HRRR have linear MCS line rapidly moving out of the forecast area
by late morning. Will continue with this trend. Water vapor shows
shortwave lifting through east Texas with convection continuing to
initiate along an upper jet streak that is approaching the area.
This may enhance the severe potential of this line during the
morning hours with hail and damaging winds possible. Also..will
need to monitor heavy rain threat especially over Jeff Davis and
Allen parishes for the next several hours.

Tornado watch will continue mainly in Louisiana. May be able to
clear some parishes in SW Louisiana before sunrise.

Current wind advisory configuration looks good with advisory
expiring from west to east during the morning hours.

High pressure will build over the area tonight and Monday. Cooler
and drier weather is expected with low temperatures possibly
dropping into the 40s across east Texas and central Louisiana.

Long Term...Monday night through Saturday
Dry weather will continue through Tuesday. Upper trough will dig
into the Southern Plains.  Will increase rain chances beginning
Tuesday night as increasing thte is forecasted and short wave energy
approaches.  High rain chances are forecasted for Wednesday and
Wednesday night as the cold front approaches and advances as low
pressure waves ride along it. Drier weather trend is expected for
Friday through the weekend.

MARINE...
In the near term...will continue coastal flood advisory with high
tide late this morning. At this time...expect tides to range from
3-3.8 feet above MLLW.

Will continue with SCA through 21Z for nearshore and offshore
waters. Gradient is forecasted to weaken so may be able to cancel
early.

Gradient is forecasted to strengthen Tuesday. Winds behind the front
Wednesday may be strong enough to maintain SCAs until high
pressure builds over the area on Friday.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  74  51  80  55 / 100  10   0   0
LCH  76  53  81  60 /  80  10   0   0
LFT  78  56  82  59 / 100  10   0   0
BPT  76  52  81  62 /  50   0   0   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Wind Advisory until 10 AM CDT this morning for LAZ073-074.

     Coastal Flood Advisory until 11 AM CDT this morning for LAZ041-
     052>054-073-074.

     Wind Advisory until 7 AM CDT this morning for LAZ041-042.

     Wind Advisory until 11 AM CDT this morning for LAZ052>055.

TX...Coastal Flood Advisory until 11 AM CDT this morning for TXZ215.

     Wind Advisory until 7 AM CDT this morning for TXZ216.

GM...Small Craft Advisory until 1 AM CDT Monday for GMZ470-472-475.

     Small Craft Advisory until 10 AM CDT this morning for GMZ430-432.

     Small Craft Exercise Caution from 10 AM this morning to 4 PM CDT
     this afternoon for GMZ430-432.

     Small Craft Advisory until 4 PM CDT this afternoon for GMZ435-
     450-452-455.

&&

AVIATION...04
Hazardous weather outlook, Apr 30, 4:40 AM CDT, 4 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
440 AM CDT Sun Apr 30 2017

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
010945-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-
East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper-
Northern Newton-Southern Jasper-Southern Newton-
440 AM CDT Sun Apr 30 2017

This Hazardous Weather Outlook is for portions of central
Louisiana, south central Louisiana, southwest Louisiana, west
central Louisiana, and southeast Texas.

.DAY ONE...Today and Tonight
A cold front will move through southwest and south central
Louisiana this morning. Showers and thunderstorms will accompany
the front. A few storms may reach severe limits with large hail
the main threat. Torrential rain may lead to flash flooding
this morning especially near the Acadiana region.

Wind gusts ahead of the front may reach 35 to 40 mph.
However..winds will diminish across the area beginning this
morning.

Dry weather is forecasted for tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday
No hazardous weather is expected Monday and Tuesday. A cold front
and upper level disturbance will approach the area by the middle
of this week. Rain chances will increase Tuesday night and will
be high on Wednesday and Wednesday night. At this time, organized
severe weather is not expected. Locally heavy rain will be
possible.

Drier weather is expected beginning Thursday and continuing
through Saturday.

.SPOTTER INFORMATION STATEMENT...
Spotters are requested to remain activated through this morning.

GMZ430-432-435-450-452-455-470-472-475-010945-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from  Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
440 AM CDT Sun Apr 30 2017

This Hazardous Weather Outlook is for portions of Gulf of Mexico.

.DAY ONE...Today and Tonight
Gusty onshore flow will continue today and therefore Small Craft
Advisories are expected to continue through the day. Improving
marine conditions are expected through early tonight. Showers and
thunderstorms will be likely mainly through mid afternoon.
Torrential rain, frequent lighting and gusty winds are
anticipated with the stronger storms.

.DAYS TWO THROUGH SEVEN...Monday through Saturday
Quiet marine condition are on Monday. Onshore flow will increase
Tuesday night and continue through Wednesday. A cold front is
forecasted to move through the waters Wednesday night. Strong
offshore is expected behind the front on Thursday. Small Craft
Advisories may be needed especially Wednesday through Thursday.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

In the hours before

Special weather statement, Apr 30, 4:26 AM CDT, 4 hours 32 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
426 AM CDT SUN APR 30 2017

LAZ028-029-031>033-041>045-052-301030-
Calcasieu LA-Acadia LA-Jefferson Davis LA-Lafayette LA-St. Landry LA-
Avoyelles LA-Vermilion LA-Evangeline LA-Upper St. Martin LA-Allen LA-
Rapides LA-
426 AM CDT SUN APR 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR LAFAYETTE...RAPIDES...JEFFERSON
DAVIS...EVANGELINE...ACADIA...SOUTHEASTERN CALCASIEU...NORTHERN
VERMILION...AVOYELLES...ST. LANDRY AND EASTERN ALLEN PARISHES UNTIL
530 AM CDT...

At 424 AM CDT, Doppler radar was tracking numerous strong
thunderstorms across the forecast area. Movement was northeast at 45
mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Lafayette, Alexandria, Opelousas, Pineville, Crowley, Eunice,
Jennings, Scott, Rayne, Oakdale, Carencro, Ville Platte, Marksville,
Church Point, Bunkie, Mamou, Welsh, Iowa, Lake Arthur and Kinder.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 900 AM CDT for central, south
central and southwestern Louisiana.

LAT...LON 3147 9216 3146 9217 3133 9208 3134 9203
      3132 9200 3128 9202 3127 9199 3122 9199
      3125 9196 3123 9192 3127 9195 3130 9191
      3120 9168 3105 9172 3098 9180 3086 9182
      3074 9176 3004 9208 3005 9313 3142 9252
TIME...MOT...LOC 0924Z 229DEG 70KT 3137 9216 2997 9291

MM
Local storm report, Apr 30, 5:18 AM CDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
518 AM CDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 AM     FLASH FLOOD      EUNICE                  30.49N 92.42W
04/30/2017                   ACADIA             LA   LAW ENFORCEMENT

            911 CENTER JUST RECEIVED A REPORT OF WATER COMING INTO A
            RESIDENCE IN EUNICE.

&&

JRUA
Special weather statement, Apr 30, 5:42 AM CDT, 3 hours 16 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
542 AM CDT SUN APR 30 2017

LAZ028-029-031>033-041>044-052-074-301130-
Calcasieu LA-Acadia LA-Jefferson Davis LA-Lafayette LA-St. Landry LA-
Avoyelles LA-Vermilion LA-Evangeline LA-Allen LA-East Cameron LA-
Rapides LA-
542 AM CDT SUN APR 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CAMERON...NORTHWESTERN
LAFAYETTE...RAPIDES...JEFFERSON DAVIS...EVANGELINE...ACADIA...
SOUTHEASTERN CALCASIEU...WESTERN VERMILION...AVOYELLES...ST. LANDRY
AND EASTERN ALLEN PARISHES UNTIL 630 AM CDT...

At 540 AM CDT, Doppler radar was tracking scattered strong
thunderstorms within the advisory area. Movement was northeast at 45
mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Lafayette, Alexandria, Opelousas, Pineville, Crowley, Eunice,
Jennings, Rayne, Oakdale, Ville Platte, Marksville, Kaplan, Church
Point, Bunkie, Mamou, Welsh, Lake Arthur, Kinder, Simmesport and
Basile.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 900 AM CDT for central, south
central and southwestern Louisiana.

LAT...LON 3147 9216 3133 9208 3134 9203 3132 9200
      3128 9202 3127 9199 3122 9199 3125 9196
      3123 9192 3127 9195 3130 9191 3122 9178
      3120 9169 3105 9172 3098 9180 3084 9181
      2956 9246 2959 9266 2976 9315 3142 9251
TIME...MOT...LOC 1040Z 234DEG 91KT 3146 9207 2976 9294

MM
Local storm report, Apr 30, 7:30 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
730 AM CDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     HAIL             JENNINGS                30.22N 92.66W
04/30/2017  E1.50 INCH       JEFFERSON DAVIS    LA   CO-OP OBSERVER

&&

MMARCOTT
Local storm report, Apr 30, 7:52 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
752 AM CDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     FLASH FLOOD      NNW MAMOU               30.64N 92.42W
04/30/2017                   EVANGELINE         LA   COUNTY OFFICIAL

            CALLER FROM EVANGELINE COUNTY REPORTED FLOODING IN
            HOUSES, ROADS, AND MAMOU HOSPITAL AT AROUND 5 A.M.

&&

RMEGNIA
Local storm report, Apr 30, 8:04 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
804 AM CDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 AM     TSTM WND DMG     RAYNE                   30.24N 92.27W
04/30/2017                   ACADIA             LA   PUBLIC

            ROOF REMOVED FROM BUILDING.

&&

MMARCOTT

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 7:04 PM CDTSevere Thunderstorm WarningLCHBeauregard, Calcasieu41 min
Apr 29, 7:30 PM CDTSevere Thunderstorm WarningLCHAllen, Beauregard, Vernon41 min
Apr 29, 7:35 PM CDTSevere Thunderstorm WarningLCHAllen, Jefferson Davis, Rapides, Vernon55 min
Apr 29, 7:58 PM CDTSpecial Weather StatementLCHJefferson Davis32 min
Apr 29, 8:23 PM CDTSevere Thunderstorm WarningLCHAllen, Evangeline, Rapides52 min
Apr 29, 8:44 PM CDTSpecial Weather StatementLCHRapides31 min
Apr 29, 9:10 PM CDTSpecial Weather StatementLCHAcadia, Saint Landry50 min
Apr 29, 9:14 PM CDTSevere Thunderstorm WarningLCHAllen, Evangeline, Rapides46 min
Apr 30, 12:38 AM CDTSpecial Weather StatementLCHAllen, Jefferson Davis52 min
Apr 30, 12:58 AM CDTSpecial Weather StatementLCHBeauregard, Vernon47 min
Apr 30, 1:24 AM CDTSevere Thunderstorm WarningLCHAcadia, Allen, Avoyelles, Cameron, Evangeline, Jefferson Davis and 4 more66 min
Apr 30, 1:30 AM CDTSevere Thunderstorm WarningLCHVernon45 min
Apr 30, 2:34 AM CDTSevere Thunderstorm WarningLCHAcadia, Evangeline, Saint Landry41 min
Apr 30, 2:45 AM CDTAreal Flood AdvisoryLCHAcadia, Allen, Evangeline, Jefferson Davis2 hr
Apr 30, 2:51 AM CDTSpecial Weather StatementLCHAvoyelles39 min
Apr 30, 2:54 AM CDTSevere Thunderstorm WarningLCHAcadia, Jefferson Davis21 min
Apr 30, 3:13 AM CDTFlash Flood WarningLCHAcadia, Allen, Avoyelles, Calcasieu, Evangeline, Jefferson Davis and 1 more5 hr
Apr 30, 3:16 AM CDTSpecial Weather StatementLCHAcadia, Avoyelles, Cameron, Evangeline, Jefferson Davis59 min
Apr 30, 3:20 AM CDTSpecial Weather StatementLCHAllen, Beauregard, Rapides55 min
Apr 30, 3:42 AM CDTSevere Thunderstorm WarningLCHAcadia, Avoyelles, Evangeline, Saint Landry63 min
Apr 30, 4:26 AM CDTSpecial Weather StatementLCHAcadia, Allen, Avoyelles, Evangeline, Jefferson Davis, Lafayette and 2 more64 min
Apr 30, 5:29 AM CDTRiver Flood WarningLCHAcadia, Evangeline, Saint Landry8 days
Apr 30, 5:29 AM CDTRiver Flood WarningLCHAcadia, Allen, Evangeline, Jefferson Davis11 days
Apr 30, 5:42 AM CDTSpecial Weather StatementLCHAcadia, Avoyelles, Evangeline, Jefferson Davis, Rapides, Saint Landry48 min
Apr 30, 6:10 AM CDTFlash Flood WarningLCHAvoyelles, Rapides4 hr
Apr 30, 6:33 AM CDTSpecial Marine WarningLCH87 min
Apr 30, 6:35 AM CDTSevere Thunderstorm WarningLCHAcadia, Avoyelles, Cameron, Evangeline, Lafayette, Saint Landry and 1 more55 min
Apr 30, 7:04 AM CDTSevere Thunderstorm WarningLCHIberia, Lafayette, Saint Landry, Saint Martin, St. Mary, Vermilion71 min
Apr 30, 7:42 AM CDTSpecial Marine WarningLCH2 hr
Apr 30, 8:19 AM CDTSevere Thunderstorm WarningLCHIberia, Saint Martin, St. Mary41 min
Apr 30, 8:24 AM CDTSpecial Marine WarningLCH66 min
Apr 30, 8:38 AM CDTAreal Flood WarningLCHAcadia, Allen, Avoyelles, Calcasieu, Evangeline, Jefferson Davis and 1 more6 hr
Apr 30, 9:25 AM CDTSpecial Marine WarningLCH35 min
Apr 30, 9:40 AM CDTSpecial Marine WarningLCH65 min
Apr 30, 10:13 AM CDTAreal Flood WarningLCHAvoyelles, Rapides6 hr
Apr 30, 3:16 PM CDTAreal Flood WarningLCHAcadia, Allen, Evangeline, Jefferson Davis6 hr
Apr 30, 4:05 PM CDTSmall Craft AdvisoryLCH7 hr

Nearby

Severe Thunderstorm Warnings in Louisiana, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.